# SDR SIMA20170918004

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 694 hours, 432 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT & RIGHT BRAKE FAULT MESSAGE DURING FLT.  DECLARED AN EMERGENCY AND  LANDED.  FAULT FLASHED AND CLEARED,  BRAKES WORKED ON GROUND.  DURING FLIGHT PHASE THE BCM RESET THE VALUES OF BRAKE PEDAL POSITION AND BRAKE PRESSURE FOR OTBD AND INBD BRAKES GO TO ZERO,  AFTER 1-4 SECONDS THE VALUE RETURN TO COMMANDED INDICATION AND BRAKES WORK PROPERLY,  PERFORMED AN OPS CHECK OF THE MAIN BRAKE SYS IAW AMM 32-41-00.  OPS CHECKED GOOD,  NO FAULTS.
